Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have fever, cough, cold. Have thyroid problem and taking sinthroid. What is the cure?

Hello there, my name is zana, from Toronto, recently I am getting sick every while, from January till now I got 4 times cold , cough, last nite I had fever 39C, I have also problem with thyroid and I am taking sinthroid 0.075 mg, I am 54 years old, I feel so bad all the time get sick days from work. Could you please give me some advice. Thanks.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,

You are known case of hypothyroidism and taking Thyroxine supplements, I presume that your thyroid is well controlled.
Now coming to your repeated cough and cold episodes 4 episode in almost 6 months are not abnormal but you can take care of your immunity to possibly prevent recurrent infection.
Take care of diet, exercise and as per your age if anything is required to supplemented like calcium and vitamin D3 or multi vitamin.
You should discuss with your Physician and get your medical check up so as not to miss anything.
Take care.
good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor